A note on the simple random walk in the plane
Stergios Fotopoulos () and
D. Y. Downham
Statistics & Probability Letters, 1993, vol. 17, issue 3, 221-224
Abstract:
Downham and Fotopoulos (1988) derive bounds for six properties of the simple two-dimensional random walk on the vertices of a rectangular lattice. New bounds for two of the properties are derived that are algebraically simple, numerically close and of the known asymptotic form.
Keywords: Inequalities; random; walks (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(93)90170-N
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:17:y:1993:i:3:p:221-224
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().